Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

95yr old. Having wet socks, ankle swollen. Uses Diprobase, stockings to cover leg. Reason for wetness, swelling?

My mum is 95. She has her legs below knees creamed with Diprobase and a stocking-cover (like tubular bandage - comes in a roll with blue line) put over, then pop socks. When we came home today I noticed that where the coverings had been the all coverings were wet. When I pointed this out she said they often are . Her ankles are slightly swollen but not excessively. Had water retention some time ago but her legs from just above ankles up are a normal size.
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thank you for your query.

This can be due to ankle swelling but there also can be yeast or bacterial infection as well as excessive sweating because of to tight coverings. Coverings should be replaced every 2 days and area sould be kept dry because skin infections might occur otherwise.
WIsh you good health.

WIsh you good health.
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor